# SDR ZW0A0201201

- Difficulty date: January 26, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N720TW
- Make and model: Boeing 757231
- Aircraft serial: 30319
- Aircraft time: 8,788 hours, 2,898 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN CRUISE MID AND AFT LAVATORYS SMOKE DETECTOR SOUNDED FOLLOWED BY A HOT APPLIANCE SMELL, SOME SMOKE.  CREW TURNED OFF VIDEO AND OPENED MID GALLEY CB'S AND ODOR DISAPPEARED.  EXTENSIVE SEARCH FOUND NO MALFUNCTION.  REOPENED MID GALLEY CB AND PLACARD VIDEO SYSTEM INOPERATIVE PER MEL PRECAUTIONARY.
